MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PROTECTOR P20-O MULTIPACK; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. PROTECTOR P20-O MULTIPACK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515065
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility: (b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that protector p20-o multipack leaked.This occurred on 3 occasions.The following information was provided by the initial reporter: it was reported by the sales rep that there is leakage through the membrane.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 7/29/2021.H.6.Investigation: ten unused protector samples along with ten unused injector samples were provided to our quality team for investigation.The product was visually inspected, no damage or defects were observed on any of the product.Moreover, one picture was received by the customer showing antiseptic isopropyl alcohol wipes used (according the verbatim of the complaint), for dabbing optima membrane.However; no pictures from claimed sample were received and therefore, no analysis on claimed sample involved in the complaint can be performed.No findings are available after the evaluation of picture received.A device history review was performed for lot 2103406, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.During manufacturing, leakage testing is performed, penetrating the protector ten times to verify if any leaks occur.Testing was reviewed for lot 2103406, all results were found to be within specification.Leakage testing was also performed on the ten samples that were provided.Using the returned sample injectors, the protector membrane was penetrated ten times, all samples meeting required specifications.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.
 
Event or Problem Description

Brand Name
PROTECTOR P20-O MULTIPACK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key12097524
Report Number3003152976-2021-00357
Device Sequence Number14506832
Product Code ONB
UDI-Device Identifier00382905150654
UDI-Public00382905150654
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Catalogue Number515065
Device Lot Number2103406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1